One week until my neurology appointment. I wish Big Daddy could go with me but I doubt he will get to. I'm not even sure he will be able to go the 31st. I don't want to go to either of them alone. Firstly, I hate driving half an hour (EP is 45 minutes) one way, second, I need a GPS, I don't know how to get either place. Big Daddy drove me to the EP and the neuro moved offices so even if I remembered exactly how to get there, I don't know now. That's on my "To Do" list. Worst case I'll get directions from Big Daddy and try to get someone to go with me. Logically he can't go to both, he doesn't get paid for not being there and one day cuts into the check enough without the added day.
I have no clue what to expect. They want to put me on a stimulant to wake me up during the day but it would raise my heart rate. If the dose of my beta blocker is increased would that negate the effect the stimulant has? Obviously I'm "thinking out loud" here, I plan to ask my doctors everything but I'm impatient and a week seems so very long when you're in the dark.
One of the potential drugs I'm thinking will be a complete no-go. I'm going to try not to come off offensively but this one threw me. It's called Xyrem (Sodium oxybate), also known as GHB. My ignorance was in assuming it didn't have a legitimate purpose but apparently, it was created SPECIFICALLY for people with Narcolepsy. I don't think I'd be a candidate since I have small children and Big Daddy sleeps like the dead but even if I were, it'd scare the crap out of me. I've watched entirely too much TV with that drug used in sexual assaults. That's not my concern, I'd be here when I took it, but JSmiley still wakes up, so do the big 2 on occasion. Or if an alarm went off... Big Daddy could sleep through a hurricane. It's just not a good idea.
And then there is the migraine that just. wont. QUIT! I can't remember exactly when it hit but I know it was the 15th, probably after I got home. It's been coming and going since then. And the one yesterday, the migraine meds didn't get rid of it. Nor did I sleep it off. It just dulled it (granted I went from nauseated, stabby feeling and over 75%blurred vision/blind - to just sharp (SHARP) but less intense throbbing). I haven't taken it often though. I was going to take it again but I'm not sure how much is ok. It says 2 every 8 hours as needed though by those standards I'd have been SOL since that would've put me close to midnight. A friend of mine is on a very higher dose so I'd have been ok (as in, an extra dose wouldn't kill me - my friend is/was on quadruple my dose). But it dulled it to tolerable. I can still feel it though. I'll be ok until my appointment. I'd be "ok" either way but if i have to have a recurrent migraine, I'd rather have dulled pain over full pain (though of course it goes without saying, I'd REALLY prefer NO pain). More later.